# SDR I5EA2023110600006

- Difficulty date: November 6, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 73,196 hours, 49,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 62603
- Condition: No Test
- Location: Zone 200
- Component: Power Supply
- Component part number: 20121
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY LIGHT INOP. - REPLACED EMERGENCY BATTERY PACK AND POWER SUPPLY WITH SERVICEABLE UNITS IAW B737 AMM 33-51-51. OPS CHECK GOOD.
